The density property for JB*-triples

Files in This Item:
File Description SizeFormat 
densprop.pdf239.9 kBAdobe PDFDownload
Title: The density property for JB*-triples
Authors: Dineen, Seán
Mackey, Michael
Mellon, Pauline
Permanent link:
Date: 1999
Abstract: We obtain conditions on a JB∗-algebra X so that the canonical embedding of X into its associated quasi-invertible manifold has dense range. We prove that if a JB∗ -triple has this density condition then the quasi-invertible manifold is homogeneous for biholomorphic mappings. Explicit formulae for the biholomorphic mappings are also given.
Type of material: Journal Article
Publisher: Polskiej Akademii Nauk, Instytut Matematczny (Polish Academy of Sciences, Institute of Mathematics)
Journal: Studia Mathematica
Volume: 137
Issue: 2
Start page: 143
End page: 160
Keywords: MutationJordan algebraBiholomorphism
Other versions:
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Google ScholarTM


This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.